# SDR MWEA020146

- Difficulty date: March 1, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,849 hours, 32,785 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 59101487
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 617 FLOORBEAM IS LOOSE JUST INBOARD OF THE NR 2 SEAT TRACK, SHOWS SIGNS OF CHAFING.  REMOVED AND REPLACED FLOORBEAM.
